Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 8, 2016, 12:01 PM EDT for Cumberland County, New Jersey; Kent County, Delaware. It was in force for 29 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2016, 12:01 PM EDT (16:01 UTC)
- Expired
- Jun 8, 2016, 12:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, Cumberland County, NJ
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 12:12 PM EDT | TSTM WND GST 58 | Newport, NJ | |
| Jun 8, 12:18 PM EDT | TSTM WND GST 66 | Millville Muni Airport, NJ | |
| Jun 8, 12:23 PM EDT | TSTM WND GST 65 | Millville, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
802
WWUS81 KPHI 081601
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1201 PM EDT WED JUN 8 2016
DEZ001-002-MDZ015-020-NJZ016-021-022-081630-
KENT-NEW CASTLE-CAROLINE-QUEEN ANNE'S-SALEM-ATLANTIC-CUMBERLAND-
1201 PM EDT WED JUN 8 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL NEW
CASTLE...NORTHERN KENT...EAST CENTRAL QUEEN ANNE'S...NORTHEASTERN
CAROLINE...SOUTHWESTERN ATLANTIC...SOUTH CENTRAL SALEM AND CUMBERLAND
COUNTIES...
AT 1200 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM PENNSVILLE TO NEAR MIDDLETOWN TO NEAR CRUMPTON...AND
MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
VINELAND...DOVER...MILLVILLE...BRIDGETON...CUMBERLAND...SMYRNA...LAUREL
LAKE...CAMDEN...CLAYTON...CHESWOLD...GREENWICH...SHILOH...BOWERS...WOODSIDE...
HARTLY...FAIRTON...BRICKSBORO...NEWPORT...PORT ELIZABETH AND RISING SUN.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3937 7552 3935 7549 3933 7550 3936 7541
3938 7540 3942 7545 3949 7539 3938 7484
3922 7500 3921 7510 3918 7513 3924 7517
3930 7528 3921 7540 3915 7541 3906 7540
3902 7534 3902 7535 3912 7591
TIME...MOT...LOC 1600Z 273DEG 41KT 3965 7549 3944 7565 3925 7596
$$
FRANCKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 8, 10:44 AM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 8, 10:44 AM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1044 AM EDT WED JUN 8 2016
.SYNOPSIS...
A strong disturbance in the upper atmosphere will move across the
region today. High pressure then builds to our south and west
tonight and Thursday, before moving over our area on Friday. Low
pressure is forecast to track from north of the Great Lakes to near
coastal New England Saturday into Sunday. This will pull a cold
front across our area Saturday night into early Sunday, then high
pressure gradually returns for early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A well-defined mid- to upper-level shortwave trough/vort max can be
seen on the mid morning water vapor satellite loop digging
southeastward across Great Lakes and into western NY/northwestern
PA. This disturbance will pass through eastern PA and NJ this
afternoon. A band of showers and embedded thunderstorms over central
PA was moving into western Berks County and the southern Poconos
just before 10 AM. Simulated reflectivity from the latest hi-res CAM
guidance seem to have a good handle on the upstream convection thus
far. Based on trends from the latest guidance and observations, made
some considerable adjustments to the hourly PoP grids for today with
the 930 AM ESTF update. PoPs were increased to categorical for a 1-3
hour period across eastern PA, much of NJ and the northern Delmarva
late this morning and/or early afternoon.
The passage of the shortwave trough will be accompanied by an
anomalously cold pocket of air in the mid and upper levels. Despite
a rather dry airmass in place with dewpoints in the 40s and 50s,
steep mid-level lapse rates associated with the cool pool aloft and
steepening low-level lapse rates from the few hours of daytime
heating prior to the arrival of the showers this morning will yield
enough instability (SBCAPE approximately 200-400 J/kg) to support
low-topped thunderstorms. Any storms could easily contain small
hail given the freezing level lowering to less than 7 kft AGL.
The Day 1 Outlook from SPC has placed most of the area in a
marginal risk for severe storms with the primary threat being
damaging winds. Convection (even w/o lightning) could contain
locally strong wind gusts as boundary layer winds strengthen to of
40-50 mph early this afternoon. Soundings and surface observations
( T-Td depression of 15-25F) also show some evidence of an
inverted V in the sub-cloud layer, indicating the potential for
these stronger winds aloft to reach the surface with convection.
Again, with this system moving quickly to the east, the threat of
precip will be brief. The showers and storms should end around
1-2 PM in our far western zones in PA and 4-5 PM near the coast.
Skies are then expected to clear from southwest to northeast
later this afternoon. Highs will be in the 60s and 70s with a
breezy northwest wind gusting 25-35 mph.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
Skies should clear pretty quickly in the wake of the trough, with
everyone clearing out by midnight. Models are depicting a 850 mb jet
persisting over our region through the overnight hours. This may
keep winds up around 10 to 20 mph overnight. However, despite this,
still expect temps to drop into the 40s and 50s across the region
given the persistent cold air and dry air advection.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
The synoptic setup is comprised of a trough in the east Thursday
that shifts offshore during Friday as a expansive ridge is across
the Plains. As a trough moves into the West over the weekend, the
ridge in the Plains narrows but sharpens and this allows a strong
trough to move into the Northeast and Mid Atlantic regions.
This feature persists into early next week, however it should
gradually shift eastward as surface high pressure arrives from the
west. There is a convective potential later Saturday into Sunday as
a cold front arrives, all under northwesterly flow aloft. The extent
of the convection will depend on the timing of the cold front and
short wave energy diving southeastward. We used a model/continuity
blend approach for Thursday into Saturday, then blended in the 00z
WPC thereafter. Some adjustments were then made following additional
collaboration with our neighboring offices.
For Thursday and Friday...An upper-level trough remains across the
Northeast and Mid Atlantic regions Thursday with cyclonic flow as a
result. A weak area of surface high pressure will gradually build
toward our region later Thursday, then arrives over our area on
Friday. A tightening pressure gradient is in place Thursday and the
forecast soundings indicate good mixing after sunrise, therefore a
breezy day is anticipated. These winds should settle quickly
Thursday evening as mixing diminishes and the pressure gradient
relaxes. As the upper-level trough gradually shifts eastward and
more offshore Friday, a ridge into the Midwest and western Great
Lakes region along with strong warm air advection should result in a
ribbon of increasing ascent and moisture convergence from about the
central Great Lakes southeastward. This should at least start to
toss some high level cloudiness our way during Friday, with also the
potential for some convective cloud debris spilling southeastward. A
stronger mid level impulse dropping southeastward Friday night
across the Great Lakes may initiate a convective cluster.
For Saturday and Sunday...This time frame is less certain given a
complicating factor of timing and more questions regarding
convective initiation, track and intensity. The guidance all show a
robust trough moving into southeastern Canada and the Northeast with
deepening low pressure to our north. This will pull a warm front
into our area, then a cold front follows sometime mostly later
Saturday into Sunday morning. This timing may change and could be
somewhat disrupted by convection. A plume of robust warm air
advection occurs and as the aforementioned trough amplifies east-
southeastward, a potent mid and upper-level jet streak dives toward
the Mid Atlantic. The combination of strengthening deep west-
northwest flow, initial strong warm air advection and increasing
ascent points to a convective cluster. This setup looks to favor the
development of a potential MCS in the vicinity of the Great Lakes
Friday night then sliding southeastward Saturday and Saturday night.
The forecast soundings suggest strong flow which would lead to fast
storm motions and the potential for damaging winds. However, there
is uncertainty with the details and therefore lower confidence on
the scope of the associated convective hazards. The cold front is
currently forecast to be settling south of our area Sunday morning
with much cooler and drier air arriving from the northwest. This
should also result in increasing synoptic winds during Sunday.
For Monday and Tuesday...A significant (closed) trough is forecast
to be across the Northeast and Mid Atlantic regions during this time
frame. A surface low is forecast to be slowly moving toward the
Canadian Maritimes and the pressure gradient should be relaxing
especially on Tuesday. It appears to be dry during this time frame
with much drier air in place, although with cyclonic flow there
could be a decent amount of cloud development during each day.
&&
.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Mostly VFR conditions are expected for the TAF period. The one
exception will be MVFR, and possibly brief MVFR or IFR
restrictions with showers and isolated thunderstorms late this
morning and early afternoon. The showers and storms have already
made it to RDG/ABE mid morning and should reach the I-95 TAF sites
just before 16Z and ACY/MIV shortly after. Variable and gusty
winds will be possible with the strongest storms. 12Z TAFs include
a short (1-2 hr) TEMPO group for TSRA from PHL and points north.
We may need to add it to ILG-MIV-ACY but these terminals will be
on the southern tail of the convection so confidence in TS is
lower.
Winds are currently SW in advance of the precip this morning.
Winds will become W-NW or NW when the precip arrives and continue
out of this direction for the remainder of the TAF period. Winds
could gust near 30 kt between 16Z and 00Z, but then drop off to
near or below 15 kt.
OUTLOOK...
Thursday and Friday...VFR. Northwest winds near 15 knots with gusts
to around 25 knots, decreasing during both nights.
Saturday and Sunday...A chance for showers and thunderstorms with
the arrival of a cold front late Saturday into Sunday morning. There
is the potential for mainly brief visibility restrictions if any
showers and thunderstorms move across a terminal, however timing and
coverage is less certain at this time. Northwest winds will become
gusty on Sunday in the wake of a cold front.
&&
.MARINE...
Winds will continue to increase through the early morning hours.
Have already seen a few gusts near 25 kt. Thus, we are starting the
SCA now and continuing it today and tonight. As mentioned in the
previous forecast, there is a small chance for gale force gusts,
primarily on the New Jersey coastal waters from mid day through late
this afternoon. However, the window is rather narrow and not when we
would expect to see the deepest mixing. So for now have held off on
issuing a gale warning, but will continue to monitor.
Stronger winds are also possible in the vicinity of any showers and
thunderstorms that may develop today.
OUTLOOK...
Thursday and Friday...A Small Craft Advisory is in effect through
22z Thursday. There should be sufficient mixing to allow for gusts
to about 25 knots Thursday especially nearshore. The winds then
diminish enough Thursday night and Friday that should be below
advisory criteria.
Saturday and Sunday...The winds shift to a southerly direction
Saturday and increase to 10-20 knots ahead of a cold front.
This front should move through Saturday night into Sunday morning,
and the winds shift to the northwest and become gusty in its wake on
Sunday. Some showers and thunderstorms should move through late
Saturday into Sunday. Wind gusts may reach low-end gales for a
time on Sunday.
&&
.EQUIPMENT...
DOX WSR-88D Radar...Technicians on site and work on the radar is
ongoing. Currently, no estimated time for return to service is yet
known. More information will be passed along as it becomes available.
Alternate nearby radars that cover portions of Delmarva include, DIX,
LWX, AKQ as well as terminal doppler radars TBWI, TADW, and TPHL.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT Thursday for ANZ430-431-
450>455.
&&
Synopsis...Gorse
Near Term...Klein
Short Term...Johnson
Long Term...Gorse
Aviation...Gorse/Johnson/Klein
Marine...Gorse/Johnson
Equipment...Hazardous weather outlook, Jun 8, 4:02 AM EDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 402 AM EDT WED JUN 8 2016 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-090815- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 402 AM EDT WED JUN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME SHOWERS AND THUNDERSTORMS AROUND THE MIDDAY HOURS TODAY COULD PRODUCE LOCALLY GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-090815- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 402 AM EDT WED JUN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SOME SHOWERS AND THUNDERSTORMS AROUND THE MIDDAY HOURS TODAY COULD PRODUCE LOCALLY GUSTY WINDS AND SMALL HAIL. THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-090815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 402 AM EDT WED JUN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. SOME SHOWERS AND THUNDERSTORMS AROUND THE MIDDAY HOURS TODAY COULD PRODUCE LOCALLY STRONG WINDS AND SMALL HAIL. WEST-NORTHWEST WIND GUSTS MAY APPROACH GALE FORCE FOR A BRIEF PERIOD THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NORTHWEST WIND GUSTS SUNDAY MAY REACH LOW-END GALE FORCE FOR A TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 8, 11:52 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1152 AM EDT WED JUN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND GST BROOKHAVEN 39.87N 75.39W
06/08/2016 M60 MPH DELAWARE PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1601169
STAFFLocal storm report, Jun 8, 11:53 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1153 AM EDT WED JUN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND GST LOGAN TWP 39.79N 75.36W
06/08/2016 M55 MPH GLOUCESTER NJ MESONET
&&
EVENT NUMBER PHI1601170
STAFFLocal storm report, Jun 8, 11:57 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1157 AM EDT WED JUN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM TSTM WND GST MIDDLETOWN 39.45N 75.71W
06/08/2016 E60 MPH NEW CASTLE DE TRAINED SPOTTER
LARGE TREE DOWN NORTH BROAD STREET AT 500 BLOCK.
MULTIPLE POWER OUTAGE
&&
EVENT NUMBER PHI1601171
STAFFLocal storm report, Jun 8, 11:59 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1159 AM EDT WED JUN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL RICHBORO 40.23N 75.00W
06/08/2016 E0.25 INCH BUCKS PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1601172
STAFFLocal storm report, Jun 8, 12:00 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1200 PM EDT WED JUN 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM TSTM WND GST PITMAN 39.73N 75.13W
06/08/2016 E55 MPH GLOUCESTER NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1601173
STAFFSpecial weather statement, Jun 8, 12:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1201 PM EDT WED JUN 8 2016
DEZ001-002-MDZ015-020-NJZ016-021-022-081630-
KENT-NEW CASTLE-CAROLINE-QUEEN ANNE'S-SALEM-ATLANTIC-CUMBERLAND-
1201 PM EDT WED JUN 8 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL NEW
CASTLE...NORTHERN KENT...EAST CENTRAL QUEEN ANNE'S...NORTHEASTERN
CAROLINE...SOUTHWESTERN ATLANTIC...SOUTH CENTRAL SALEM AND CUMBERLAND
COUNTIES...
AT 1200 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM PENNSVILLE TO NEAR MIDDLETOWN TO NEAR CRUMPTON...AND
MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
VINELAND...DOVER...MILLVILLE...BRIDGETON...CUMBERLAND...SMYRNA...LAUREL
LAKE...CAMDEN...CLAYTON...CHESWOLD...GREENWICH...SHILOH...BOWERS...WOODSIDE...
HARTLY...FAIRTON...BRICKSBORO...NEWPORT...PORT ELIZABETH AND RISING SUN.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3937 7552 3935 7549 3933 7550 3936 7541
3938 7540 3942 7545 3949 7539 3938 7484
3922 7500 3921 7510 3918 7513 3924 7517
3930 7528 3921 7540 3915 7541 3906 7540
3902 7534 3902 7535 3912 7591
TIME...MOT...LOC 1600Z 273DEG 41KT 3965 7549 3944 7565 3925 7596
FRANCKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 10:26 AM EDT | Special Weather Statement | PHI | Warren | 49 min |
| Jun 8, 11:12 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Warren | 48 min |
| Jun 8, 11:23 AM EDT | Special Marine Warning | PHI | 97 min | |
| Jun 8, 11:23 AM EDT | Special Weather Statement | PHI | Salem | 37 min |
| Jun 8, 11:27 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Salem | 48 min |
| Jun 8, 11:33 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 42 min |
| Jun 8, 12:02 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 43 min |
| Jun 8, 12:04 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 56 min |
| Jun 8, 12:24 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 51 min |
| Jun 8, 12:28 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jun 8, 12:37 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean | 38 min |
| Jun 8, 12:47 PM EDT | Gale Warning | PHI | 8 hr | |
| Jun 8, 12:47 PM EDT | Small Craft Advisory | PHI | 45 hr | |
| Jun 8, 12:47 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 28 min |
| Jun 8, 2:11 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 8, 2:25 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 50 min |
| Jun 8, 3:07 PM EDT | Special Marine Warning | PHI | 83 min | |
| Jun 8, 5:18 PM EDT | Special Weather Statement | PHI | Ocean | 27 min |
| Jun 8, 10:36 AM EDT | Special Weather Statement | PHI | Chester | 39 min |
| Jun 8, 11:03 AM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 42 min |
| Jun 8, 3:04 PM EDT | Special Weather Statement | PHI | Montgomery, Philadelphia | 26 min |
| Jun 8, 12:35 PM EDT | Special Weather Statement | PHI | Sussex | 40 min |
Nearby
Special Weather Statements in New Jersey, 2016Special Weather Statements in Delaware, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.